A generalization of a third irreducibility theorem of I. Schur

Volume 114 / 2004

Martha Allen, Michael Filaseta Acta Arithmetica 114 (2004), 183-197 MSC: 12E05, 11C08, 11R09. DOI: 10.4064/aa114-2-7

Authors

  • Martha AllenDepartment of Mathematics and Computer Science
    Georgia College and State University
    Milledgeville, GA 31061, U.S.A.
    e-mail
  • Michael FilasetaMathematics Department
    University of South Carolina
    Columbia, SC 29208, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image